# SDR ASAA2017101922279

- Difficulty date: October 19, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 33,291 hours, 9,987 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Message
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING TC 78273000, FOUND FAULT CODE 73-31371 ON THE NR 1 ENGINE,  UPPER EGT SECTORS READING HIGH. ECONOMIC FAULT.  ACFT GROUNDED.  PERFORMED TASK CARD 78273000. NO FAULTS INDICATED.
